# SDR ASOA201001331

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EMERGENCY LIGHT JUST AFT OF EMERGENCY EXIT IS CRACKED.  R & R LT FUSELAGE EMERGENCY LIGHT LENS AS REQUIRED IAW AMM 33-51-15-400-801 & 33-51-15-000-801-A01.
